An improved digital deconvolution equation
Sun, S.-H. and Zheng, F.-C. (1989) An improved digital deconvolution equation. Acta Electronica Sinica, 17 (1). pp. 38-43. ISSN 0372-2112
Full text not archived in this repository.
This paper first points out the important fact that the rectangle formulas of continuous convolution discretization, which was widely used in conventional digital deconvolution algorithms, can result in zero-time error. Then, an improved digital deconvolution equation is suggested which is equivalent to the trapezoid formulas of continuous convolution discretization and can overcome the disadvantage of conventional equation satisfactorily. Finally, a simulation in computer is given, thus confirming the theoretical result.
Repository Staff Only: item control page